Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|justcurious86 - Thu Jan 15, 2009 3:13 pm||
I would like to know if the Humina pens medicine (for skin psoriasis) can be passed on to myself through unproteced intercourse with my partner? I've been extremly itchy and develped small itchy bumps on my legs that resemble bites (doctor confirmed they are not bites), and a light red rash some on my chest and arms. I haven't changed soap, been anywhere out of the ordinary or eaten anything different. The rash seems to have begun when my partner started taking the medication. I've seen a doctor and dermatologist and they couldn't explain what is causing the rash.
Thank you for your Assistance.
Help this itch.
|Debbie Miller, RN - Wed Mar 11, 2009 10:21 pm||
This would be very unlikely and I have not come across anything like that in the literature. Some food allergies such as peanuts can cause a reaction in a very sensitive person even through remote contact with the product but I have not known of any insulin reactions like this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.